Advanced search
1 file | 319.55 KB Add to list

On the construction of interval-valued fuzzy morphological operators

Tom Mélange (UGent) , Mike Nachtegael (UGent) , Peter Sussner and Etienne Kerre (UGent)
(2011) FUZZY SETS AND SYSTEMS. 178(1). p.84-101
Author
Organization
Keywords
Interval-valued fuzzy sets, Mathematical morphology, alpha-cuts, SET-THEORY, Image processing

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 319.55 KB

Citation

Please use this url to cite or link to this publication:

MLA
Mélange, Tom, Mike Nachtegael, Peter Sussner, et al. “On the Construction of Interval-valued Fuzzy Morphological Operators.” FUZZY SETS AND SYSTEMS 178.1 (2011): 84–101. Print.
APA
Mélange, T., Nachtegael, M., Sussner, P., & Kerre, E. (2011). On the construction of interval-valued fuzzy morphological operators. FUZZY SETS AND SYSTEMS, 178(1), 84–101.
Chicago author-date
Mélange, Tom, Mike Nachtegael, Peter Sussner, and Etienne Kerre. 2011. “On the Construction of Interval-valued Fuzzy Morphological Operators.” Fuzzy Sets and Systems 178 (1): 84–101.
Chicago author-date (all authors)
Mélange, Tom, Mike Nachtegael, Peter Sussner, and Etienne Kerre. 2011. “On the Construction of Interval-valued Fuzzy Morphological Operators.” Fuzzy Sets and Systems 178 (1): 84–101.
Vancouver
1.
Mélange T, Nachtegael M, Sussner P, Kerre E. On the construction of interval-valued fuzzy morphological operators. FUZZY SETS AND SYSTEMS. 2011;178(1):84–101.
IEEE
[1]
T. Mélange, M. Nachtegael, P. Sussner, and E. Kerre, “On the construction of interval-valued fuzzy morphological operators,” FUZZY SETS AND SYSTEMS, vol. 178, no. 1, pp. 84–101, 2011.
@article{2132553,
  author       = {Mélange, Tom and Nachtegael, Mike and Sussner, Peter and Kerre, Etienne},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  keywords     = {Interval-valued fuzzy sets,Mathematical morphology,alpha-cuts,SET-THEORY,Image processing},
  language     = {eng},
  number       = {1},
  pages        = {84--101},
  title        = {On the construction of interval-valued fuzzy morphological operators},
  url          = {http://dx.doi.org/10.1016/j.fss.2011.05.017},
  volume       = {178},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: